# SDR SIMA20130610007

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 24,429 hours, 17,472 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013640
- Part serial: AUG102565MAY030
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT ON TOUCHDOWN THEY GOT NOSE GEAR SHIMMY AT HIGH SPEED DOWN TO AROUND 80-90 KNOTS.  THE ACFT WAS REMOVED FROM SERVICE. COMPLIED WITH CR-32-043, FOUND UNEVEN WEAR ON LT NLG TIRE.  R & R THE NLG IAW W/C 32-006. (TIRE). THE ACFT WAS RETURNED TO SERVICE.
